Archived

This topic is now archived and is closed to further replies.

Breakouts After Stopping Anti-Androgens?

3 posts in this topic

Why do so many people report breakouts after stopping ant-androgens like yaz, yasmin, dianette, and spiro? Is it because the androgen receptors have become more sensitive? Sorry if this seems like a stupid question, I just have not been able to find a clear answer.

Share this post


Link to post
Share on other sites

You mean when they never broke out before going on them? I think it's a really good question...I wish doctors cared to find the answer.

Share this post


Link to post
Share on other sites

You mean when they never broke out before going on them? I think it's a really good question...I wish doctors cared to find the answer.

Yes, that, but also people like me who broke out before, but coming off of ant-androgens seems to take it to a whole new level. This is only my experience with spiro, yaz, and yasmin, but I have also seen people claim similar things with dianette.

Share this post


Link to post
Share on other sites